# SDR SWIA202054986

- Difficulty date: November 6, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY SURROUND FWD INTERCOSTALS CORRODED AT FS 364.00 STGR 27L AND 27R.  C-CHECK RO 12/30/2020.  REMOVED AND REPLACED INTERCOSTALS AT FS 364 AT STR 27L AND 27R, IAW CRJ 200 SRM.  COMPLETED TASK CARD CARD AND ATTACHED COMPLETED FORM 337.  NO WEIGHT CHANGE NOTED.
